Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam

Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Had CABG 3X Bypass Surgery 2 Months Ago. Since The Operation I Have A Really Bad Taste, And My Smell Is Very Intense.

Had CABG 3X Bypass Surgery 2 Months Ago. Since The Operation I Have A Really Bad Taste, And My Smell Is Very Intense.

Since the operation I have a really bad taste, and my smell is very intense. Most foods taste horrible, especially eggs, cheese, and most foods. The only thing that taste ok is fruit. I am on clopidogrel, atorvastatin, metoprolol, and several vitamin supplements. Cardiologist took me off lisinopril to try to see if that was the cause, but after a week, still an issue. Has anyone else had this problem, if so did you figure out what was causing it.

A MyHeartDiseaseTeam Member said:

I also went through this after my bypass was told the anesthesia can cause this. It will go away at least mine did

posted 6 months ago
A MyHeartDiseaseTeam Member said:

So far I haven't found anything I'm allergic to. And have had a lot of different meds over the last three years.

posted 6 months ago
A MyHeartDiseaseTeam Member said:

Its amazing the amount of whatevers they put in our bodies for surgery. I just remember having bad taste in my mouth, suck on lemon some if you can handle it. I hope you feeling better❣️

posted 6 months ago
A MyHeartDiseaseTeam Member said:

We finally figured out what was causing most of mine, having an allergic reaction to metoprolol. Been off of it for a month, things are much better now. I am allergic to so many meds it is just crazy, so when you put me on like 9 different meds at once, was hard to tell which ones were causing the problems. Down to Atorvastatin, lisinopril and aspirin now. Was allergic to the Plavix and metoprolol meds, all of the other meds were just temp :). I am feeling much better now that I am getting off the meds, now, if my sternum would just heal :)

posted 6 months ago
A MyHeartDiseaseTeam Member said:

I'm almost six months out from heart transplant. There are some things I still can't eat cuz they don't taste good anymore. And I used to eat the things all the time. Not sure if normal or not. So I just navigate around different foods and stay away from the sodium as much as possible.

posted 9 months ago
Already a Member? Log in